MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORP BIOPATCH 4152; DRESSING, WOUND, DRUG

INTEGRA LIFESCIENCES CORP BIOPATCH 4152; DRESSING, WOUND, DRUG
Catalog Number 4152
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A healthcare professional (hcp) reported a patient experienced a severe reaction associated with the use of a biopatch (id 4152), resulting in the cancellation of surgery.It was reported that the patient had a reaction to chlorhexidine gluconate (chg) preoperatively.The hcp expressed concern that the small lettering and packaging description of the biopatch made it difficult to identify that the product contained chg, which contributed to the patient¿s reaction.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The biopatch (id 4152) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined, however, the most probable cause for the reported event is due to the user not being familiar with product literature prior to using the product.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
BIOPATCH 4152
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORP
1100 campus drive
1100 campus drive
princeton NJ 08540
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORP
1100 campus drive
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22748740
Report Number2648988-2025-00030
Device Sequence Number15605024
Product Code FRO
UDI-Device Identifier10705031005259
UDI-Public10705031005259
Combination Product (Y/N)Y
PMA/510(K) Number
K003229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown